GE Medical - Page 6 - Recent Questions, Troubleshooting & Support


not a smart move
the doctor has a reason for not prescribing stronger so either get him to explain that reason or get a second opinion from a pain specialist
you are going from a mild mu opioid 6,000 less than that pf morphine to one that is 2-3 times less potent than that of morphine (ref-www.practicalpainmanagement.com) maybe it is time to find out the real reason for the pain or try cannibus oil

Medical | Answered on Jan 19, 2019


I'd pull out and inspect the passage for obstruction. Remember if you hear an abnormal sound upon discharge keep end pointed in safe direction and away from face for at least 30 seconds, then preform breakdown and clean-up procedure.

Medical | Answered on Jan 18, 2019


get a chest x ray. could be pleurisy

Medical | Answered on Jan 13, 2019


Hello, Sarah -

Get your grandson to his doctor or a medical clinic SOON!

Fixya.com is a website intended for asking and answering questions on how to go about REPAIRING THINGS. I chose to answer your question as a kindness. I am not a medical professional.

By the way, from the way your question is stated, I cannot determine if you mean the tears from his eyes are a brown color, if his eyes (the whites of his eyes) are brown, or if the irises of his eyes are brown.

Best wishes.

Medical | Answered on Jan 06, 2019


Contact your insurance company or provider in whatever country you might live in.

FIXYA is a volunteer supported service to answer questions on the internet, particularly focused on repairs. It is not an insurance company or government institution or university.

Best regards.

Medical | Answered on Jan 04, 2019


we are not doctors here we are mechanics

Medical | Answered on Jan 02, 2019


because you are bleeding. see a doctor

Medical | Answered on Jan 01, 2019


Nothing to do with motorcycle issues.

Medical | Answered on Jan 01, 2019


Hello, Leo -

Fixya.com is a website intended for asking and answering questions on how to go about REPAIRING THINGS.

I chose to answer as a kindness.

From:
https://www.medicines.org.uk/emc/product/1444/smpc#OVERDOSE
(Quote)
Overdose
Cases of accidental and deliberate Epilim overdose have been reported. At plasma concentrations of up to 5 - 6 times the maximum therapeutic levels, there are unlikely to be any symptoms other than nausea, vomiting and dizziness.

Signs of acute massive overdose, i.e. plasma concentration 10 - 20 times maximum therapeutic levels, usually include CNS depression or coma with muscular hypotonia, hyporeflexia, miosis, impaired respiratory function, metabolic acidosis, hypotension and circulatory collapse/shock. A favourable outcome is usual, however some deaths have occurred following massive overdose.

Symptoms may however be variable and seizures have been reported in the presence of very high plasma levels (see also section 5.2 Pharmacokinetic Properties). Cases of intracranial hypertension related to cerebral oedema have been reported.

The presence of sodium content in the Epilim formulations may lead to hypernatraemia when taken in overdose.

Hospital management of overdose should be symptomatic, including cardio-respiratory monitoring. Gastric lavage may be useful up to 10 - 12 hours following ingestion.

Haemodialysis and haemoperfusion have been used successfully.

Naloxone has been successfully used in a few isolated cases, sometimes in association with activated charcoal given orally.

In case of massive overdose, haemodialysis and haemoperfusion have been used successfully.
(End quote)

I suggest you make a telephone call to the individuals doctor SOON and ask your question. The advice may be to take the individual to the nearest hospital emergency services.

Best wishes.

Medical | Answered on Dec 28, 2018


Not an expert, but my impression is that the Gall Bladder is little more than a space in the liver where gall accumulates. When people have them removed, bile is still made, tending to accumulate in one place, so whether it 'regenerates' or not, you still can grow new stones.

By the way, there ARE other options for getting rid of/dissolving the stones than having an operation: e.g. to do with diet or ultrasound or (especially) colon flush, which we have found to be very effective.
-
The first time you have a colon flush, you will probably feel better going to a "hydrotherapist", who will talk you through it, give you a gentle colon massage during the flush and help you get to know your colon.
-
But when you are used to it, the full colon flush only takes you a bit over an hour if you do it yourself with a special board to lie on at home with music and essential oils to breathe, see https://www.hps-online.com/images/boardontoilet.gif.
-
Alternatively you can just do a coffee 'clyster' (look this word up: its a synonym for a word I'm not allowed to use here!).
You use filter coffee. The method has the advantage of giving you a caffeine shot (caffeine is absorbed in the colon without having to digest the coffee). All you need is a home 'clyster' pouch (look this up, with the normal word, on google) that hangs on a hook near you while sitting normally on the loo, with a personal delivery tube. The whole thing takes as much time as a relaxed number 2 reading a magazine.
-
There are loads of references to coffee 'clyster' on google - again using the normal word not clyster.

Medical | Answered on Dec 22, 2018


Ask your Doctor.

At least ask a pharmacist.

Medical | Answered on Dec 14, 2018


Ask your doctor

Medical | Answered on Nov 27, 2018


SORRY BUT THIS IS NOT A REPAIR QUESTION , ask a DOCTOR

Medical | Answered on Nov 18, 2018

Not finding what you are looking for?
GE Logo

35 questions posted

Ask a Question

Usually answered in minutes!

Top GE Medical Experts

Marvin
Marvin

Level 3 Expert

85239 Answers

Brad Brown

Level 3 Expert

18338 Answers

Harrie

Level 3 Expert

6740 Answers

Are you a GE Medical Expert? Answer questions, earn points and help others

Answer questions

Manuals & User Guides

Loading...